NIMCY-M Syrup 60ml.

50.00

Mefenamic Acid 125 mg +
Paracetamol 125 mg /5 ml

Compare
Category:

Description

  • Reduces abdominal and spasmodic pain
  • Effective in reducing fever

Additional information

MRP

50

Composition

Mefenamic Acid 125 mg +
Paracetamol 125 mg /5 ml

Dose:

5 ml. thrice a day

Reviews

There are no reviews yet.

Be the first to review “NIMCY-M Syrup 60ml.”

Your email address will not be published.